# SDR SWIA200819951

- Difficulty date: August 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 15,340 hours, 13,488 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Sticking
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM WOULD NOT STOP AFTER COMMANDING FORWARD INPUT ON FIRST OFFICERS SIDE.  SYSTEM FUNCTIONED CORRECTLY ON CAPTAINS SIDE.  FLIGHT 2798.  INSPECTED, CLEANED AND LUBED FIRST OFFICERS STAB TRIM SWITCH.  OPS CHECK GOOD.
